# SDR HNAA0700271

- Difficulty date: November 15, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 53,845 hours, 60,933 cycles
- Engine: Pwa PW120
- Engine time: 30,342 hours, 32,977 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 30,342 hours, 32,977 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT NR 1 ENG OIL PRESSURE GAUGE FLUX, FOLLOWED BY NR 1 ENGINE OIL WARNING LIGHT.  CREW REDUCED POWER AND LEVELED OFF, OIL PRESSURE STABILIZED AND NR 1 ENG OIL WARNING LIGHT EXTINGUISHED.  NR 1 OIL PRESSURE FLUX BETWEEN 60 AND 30 PSI FOR APPROX 5 MIN.
